# SDR ZZDA2011070

- Difficulty date: January 20, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N315AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LEADING EDGE SKIN, STA 175, DENTED.  ACCOMPLISHED SKIN DOUBLER REPAIR PER B737 SRM 55-10-01 REPAIR 2.
